Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.creatorArdanza-Trevijano, S. (Sergio)
dc.creatorChasco, M.J. (María Jesús)
dc.date.accessioned2007-10-31T10:37:33Z-
dc.date.available2007-10-31T10:37:33Z-
dc.date.issued2005-
dc.identifier.citationArdanza-Trevijano, S.; Chasco, M.J. “The Pontryagin duality of sequential limits of topological Abelian groups”. En J. Pure Appl. Algebra. 2005. Vol. 202, 1-3. pp. 11-21, (2005).es_ES
dc.identifier.urihttp://hdl.handle.net/10171/1586-
dc.description.abstractWe prove that direct and inverse limits of sequences of reflexive Abelian groups that are metrizable or k -spaces, but not necessarily locally compact, are reflexive and dual of each other provided some extra conditions are satisfied by the sequences.es_ES
dc.language.isoenges_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.titleThe Pontryagin duality of sequential limits of topological Abelian groupses_ES
dc.typeinfo:eu-repo/semantics/reviewes_ES

Ficheros en este registro:
Fichero: 
2005.J.Pure.pdf
Descripción: 
Tamaño: 
216,45 kB
Formato: 
Adobe PDF


Los ítems de Dadun están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.